Journal of Algebraic Geometry

Journal of Algebraic Geometry

Online ISSN 1534-7486; Print ISSN 1056-3911

Contents of Volume 13, Number 1

On the moduli of stable sheaves on some nonreduced projective schemes
Michi-aki Inaba.
J. Algebraic Geom. 13 (2004), 1-27
Abstract, references and article information
Full-text PDF
MathSciNet review: 2008714
One-motives and a conjecture of Deligne
Niranjan Ramachandran.
J. Algebraic Geom. 13 (2004), 29-80
Abstract, references and article information
Full-text PDF
MathSciNet review: 2008715
Sur la cohomologie de la puissance symétrique du fibré tautologique sur le schéma de Hilbert ponctuel d’une surface
Gentiana Danila.
J. Algebraic Geom. 13 (2004), 81-113
Abstract, references and article information
Full-text PDF
MathSciNet review: 2008716
Stringy invariants of normal surfaces
Willem Veys.
J. Algebraic Geom. 13 (2004), 115-141
Abstract, references and article information
Full-text PDF
MathSciNet review: 2008717
On the existence of Enriques-Fano threefolds of index greater than one
Luis Giraldo, Angelo Felice Lopez and Roberto Muñoz.
J. Algebraic Geom. 13 (2004), 143-166
Abstract, references and article information
Full-text PDF
MathSciNet review: 2008718
Regularity on abelian varieties II: Basic results on linear series and defining equations
Giuseppe Pareschi and Mihnea Popa.
J. Algebraic Geom. 13 (2004), 167-193
Abstract, references and article information
Full-text PDF
MathSciNet review: 2008719
Corrigendum to “Realization of Voevodsky’s motives”
A. Huber.
J. Algebraic Geom. 13 (2004), 195-207
Abstract, references and article information
Full-text PDF
MathSciNet review: 2008720
American Mathematical Society